The Michigan Mathematical Journal

The Teichmüller space of a punctured surface represented as a real algebraic space.

Toshihiro Nakanishi and Marjatta Näätänen

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 42, Issue 2 (1995), 235-258.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1029005226

Digital Object Identifier
doi:10.1307/mmj/1029005226

Mathematical Reviews number (MathSciNet)
MR1342488

Zentralblatt MATH identifier
0840.30028

Subjects
Primary: 32G15: Moduli of Riemann surfaces, Teichmüller theory [See also 14H15, 30Fxx]
Secondary: 30F35: Fuchsian groups and automorphic functions [See also 11Fxx, 20H10, 22E40, 32Gxx, 32Nxx]

Citation

Nakanishi, Toshihiro; Näätänen, Marjatta. The Teichmüller space of a punctured surface represented as a real algebraic space. Michigan Math. J. 42 (1995), no. 2, 235--258. doi:10.1307/mmj/1029005226. http://projecteuclid.org/euclid.mmj/1029005226.


Export citation